Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Continuous selections of solution sets to evolution equations


Author: Vasile Staicu
Journal: Proc. Amer. Math. Soc. 113 (1991), 403-413
MSC: Primary 49J24; Secondary 34A60, 47H04, 54C65
MathSciNet review: 1076580
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the existence of a continuous selection of the multivalued map $ \xi \to \mathcal{T}(\xi )$, where $ \mathcal{T}(\xi )$ is the set of all weak (resp. mild) solutions of the Cauchy problem

$\displaystyle \dot x(t) \in Ax(t) + F(t,x(t)),\quad x(0) = \xi $

, assuming that $ F$ is Lipschitzian with respect to $ x$ and $ - A$ is a maximal monotone map (resp. $ A$ is the infinitesimal generator of a $ {C_0}$-semigroup). We also establish an analog of Michael's theorem for the solution sets of the Cauchy problem $ \dot x(t) \in F(t,x(t)),\;x(0) = \xi $.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49J24, 34A60, 47H04, 54C65

Retrieve articles in all journals with MSC: 49J24, 34A60, 47H04, 54C65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1076580-7
PII: S 0002-9939(1991)1076580-7
Article copyright: © Copyright 1991 American Mathematical Society